# SDR DALA2016032402277

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1448
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1448 BETWEEN LONGERON 1 - 3R.  FRAME WAS REPLACED IAW SRM 51-30-5, 51-30-2, 51-10-4 AND 51-10-3 PAR 14 AND 21 AND DWG 9911860, REV L. CRACK 1.125".
